Chantix kidney pain

Common Questions and Answers about Chantix kidney pain

chantix

I am 52 yrs old with problems with my bladder/right kidney for the last 3-4 mos. The pain is in 2 places. 1 in lower right kidney in back & also lower right front. the pain in front is a throbing pain at times. Dr. checked urine 3 mos ago & said there was blood in urine. I suggested it might be a stone, but ct showed no stones. After antibiotics and another medicine that turned my urine orangish, I started feeling a little better.
Having bladder issues with pain in lower front area with a throbbing pain. Also couldn't control urinating on myelf. Dr saw blood in urine. I thought it might be a stone & my doctor thought it could be, but ct scan showed no stone. 1 month later it started again & doctor saw blood in urine again. So she upped my Cipro some & gave me VESIcare for 2 weeks & told me to take all of medications, then call back to get some labs do.
Don't even get me started. I went on Chantix about a month and a half ago. I got so deathly sick to my stomach...it was horrible. So I got some liquid nausea medicine from the drugstore. I found myself getting up in the morning, drinking the medicine so I could take a pill so I could quit smoking! It was such old behavior and it scared the bejesus out of me, so I stopped. Now I am back to square one and smoking more than ever. I wish I had an answer for you--I wish I had an answer for ME!!!
I don't know if the pain is from the kidney infection, the low potassium, or what. All I know is it's got me in tears and I don't know how much more I can take. I'll try anything just give me some tips.
I'm thinking it's all the meds for spasms(zanaflex,baclofen,valuim and quinine) and at night they added ativan so I can sleep.Plus I'm on pain meds to counter act the spasm pain. I'm also on Chantix,new med to stop smoking,its been great .I've been smoke free for 12 days and have no cravings to have a smoke. Researching all these meds,muscle weakness is a primary symptom. Neuro wants to admit me and do a different steroid treatment.There ain't no blooming way.
I also have legitimate pain issues (I get kidney-stones like you wouldn't believe), but because I am an addict, I cannot be in control of my own medication. If you are in control of administering your own medication, you will end up short every time. Not because of tolerance mind you, but because you are an addict. I'm brutally honest, if nothing else. Love me or hate me, I really thought this place was for being honest, not for coddling.
Chronic tonsilitis- had tonsillectomy KIDNEY STONES- HAD BROKEN UP supposvly irritable bowel syndrome which consists of flank pain under both ribs, nausea, constipation, passing bile in stools, fatigue, depression i get bronchitis once a year i get sick all of the time I have had an ultrasound, hydascan, ct scans, endoscopy ( i have acid reflux too ) A COLONOSCOPY IN WHICH THEY FOUND A NON CANCEROUS POLYP BUT SAID THE TYPE OF POLYP IS UNUSUAL FOR MY AGE AND NEEDS TO BE KEPT AN EYE ON.
Vitamin E and niacin also are crucial to nerve health. Not having enough of these vitamins in your system may cause peripheral neuropathy. Kidney disease, liver disease, connective tissue disorders, an underactive thyroid (hypothyroidism) and amyloidosis also can cause peripheral neuropathy. Check with your doctor to rule out these conditions. Regards.
BUTM Y QUESTION IS WILL I HAVE TO START THIS WD ALL AOVER AGAIN ..JUST BY TAKING THE PAIN MED FOR ACTUAL PAIN..
In 2007 my TSH levels were 68.07, with symptoms of severe muscle pain/cramps, fatigue, memory loss, black outs, severe swelling and weight gain (40 lbs.), and excessive body hair growth, all within the span of a month and a half.
Its not agonizing pain but its a wide area inflammation mixed with a little feeling of pressure. Very long duration though. If it happens I'm not sleeping or focused on anything and this happens anytime anywhere with no trigger. Vague,could be acid/gerd but it doesn't accompany any of the other symptoms like reflux/upchuck of it/gas. Happens often. 3. This one is the one that literally makes me scream and clinch my chest.
the pain was in her upper lt abdomin and her lt flank. Her urine did not indicate a passed kidney stone. But a xray of her abdomin did show a small calcification of lt kidney. I was certain after reading all the s/s of hyperparathyroid disease that her PTh would be elevated. The PTH was not fasting and was drawn around 8pm. She has had many of these s/s of 3 years, muscle aches, anxiety, heart palpitations and fatique. I just am uncertain where to proceed.
and are not of concern to me except the one for pain ... VICODIN. (hydrocodone) I have been taking two - ten 5/500's (prescribed) or 10/620's <-- (when I can "play up" my aches & pains to a sympathetic addicted neighbor) for approximately 3 months now. I know I have a problem with these insidious pills and have already experienced the leg spasms, irritability, etc. when I have not taken any.
I could perform any kind of leg movement, even hopping on the left leg, without changing the degree or location of the pain. I noticed the apparent location of the pain could change slightly. My ability to walk was not affected, and in fact seemed to be beneficial, so I walked as much as possible. After some time, from a few hours to a few days, the pain would suddenly go away. My doctor was unable to offer any explanation. The last time I had this problem was a few years ago.
I have been on many different medications for depression and tried both chantix and wellbutrin to quit smoking. I could not take the chantix due to migraines and the medication would bring them on. As with any medication the side effects differ for each person. No one is the same. Many ppl have some of the same side effects but each persons health, background, metobolism, ect is different in some way, shape, or form. Therefore cannot expect the same results as some one else.
it returned this month. But last month I went to the ER for upper back pain thinking kidney stones, They took catscan and said no stones,but they did see a few nodules om my lungs,and wanted to repeat the scans with dye. The ER Doc told me and my boyfriend ,they were nothing and I was fine and to go home and enjoy the weekend. Not even the mention of a follow up. But im bipolar and prone to anixety attacks. So I decided to go for a second opinion.
Bottom line the gum is no good for you…It will have long term effects. So…I started Chantix last week…I quit that after 5 days…major side effect for me..I couldn’t sleep..and when I did I’d have nightmares all night…so I went out and bought 20 packs of every flavored sugarless gum and quit the Nicorette gum cold turkey last Saturday…I have to say the key is to set a quit date… throw out the gum (I have to flush down toilet otherwise I would search trash).
I used Chantix to help with this process and completed the full 12 week cycle of Chantix before stopping it as prescribed about 5 weeks ago. I am happy to report I am still smoke free! However, I had gained approx. 4-5 pounds over the 3 months of Chantix/quitting.
Hi there, I've had my paragard since October 2007- so 10 months. Since I had it inserted I have a new kind of pain and it is burning, I think about where my ovaries might be. Does anyone else experience this pain? It happens before my period, along with all of the other lovely cramping that comes with the paragard.
I had a root canal in December and was just prepped for my crown this month (March '08) on a back molar. I am not in any pain or discomfort from my orange tongue, but I seem to be very parched in the morning when I wake (this is when I have noticed the orange tongue). I thought maybe diabetis. I will check my sugars this weekend. I hope this information helps some of us figure out what is causing the "orange tongue".
MedHelp Health Answers